# SDR UIEA2021082301838

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 76,877 hours, 13,033 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW O/B FORE FLAP O/B L/E AREA DELAM( CARRIED OUT PERMANENT COMPOSITE HOTBOND REPAIR  )
